1

I read on https://web.archive.org/web/20180308023625/http://www.longecity.org/forum/topic/98465-elysium-basis-trial-published-repeat-dose-nr-pterostilbene-increases-nad-levels-in-humans/:

As you may recall in the Personal Experiences thread here on LC a number of people (tentatively) attributed their tendonitis to taking NR [nicotinamide riboside].

Does ingesting nicotinamide riboside (NR) supplements have a deleterious effect on tendons? I'm looking for scientific studies or sound reasoning (less preferable but still could be interesting).

2

There is no data to suggest that is the case.

The placebo controlled safety study https://www.nature.com/articles/s41514-017-0016-9 found no differences in musculoskeletal adverse side effects between active and control groups.

| improve this answer | |

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.